# SDR Z4AR20121018002

- Difficulty date: October 16, 2012
- Submitted: October 18, 2012
- Operation: General aviation
- Aircraft: N417SH
- Make and model: Beech C90A
- Aircraft serial: LJ1789
- Aircraft time: 2,000 hours, 2,000 cycles
- System (JASC): 2250 · Aerodynamic Load Alleviating
- Part: Air Filter
- Part number: 2J47
- Condition: Leaking
- Location: Rudder Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEFECTIVE 2J4-7 AIR FILTER CAUSING FAILURE OF THE ACFT'S RUDDER BOOST SYS.  A PIN HOLE WAS FOUND IN THE WELD SEAM OF THE FILTER.
